Inhomogeneous quadratic congruences

Baier, Stephan and Browning, T.D. (2012) Inhomogeneous quadratic congruences. Functiones Et Approximatio, 47 (2). pp. 267-286.

Full text not available from this repository.

Abstract

For given positive integers $a,b,q$ we investigate the density of solutions $(x,y)\in \mathbb{Z}^2$ to congruences $ax+by^2\equiv 0 \bmod{q}$.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Number Theory
Related URLs:
Depositing User: Pure Connector
Date Deposited: 07 Sep 2013 06:13
Last Modified: 25 Jul 2018 08:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/43215
DOI:

Actions (login required)

View Item